Follow
Theodora Ioannidou
Theodora Ioannidou
Professor of Applied Mathematics
Verified email at auth.gr - Homepage
Title
Cited by
Cited by
Year
Soliton solutions and nontrivial scattering in an integrable chiral model in (2+ 1) dimensions
T Ioannidou
Journal of Mathematical Physics 37 (7), 3422-3441, 1996
551996
Spherically symmetric solutions of the Skyrme models
T Ioannidou, B Piette, WJ Zakrzewski
Journal of Mathematical Physics 40 (12), 6223-6233, 1999
451999
Spinning gravitating skyrmions
T Ioannidou, B Kleihaus, J Kunz
Physics Letters B 643 (3-4), 213-220, 2006
422006
SU(N) skyrmions and harmonic maps
T Ioannidou, B Piette, WJ Zakrzewski
Journal of Mathematical Physics 40 (12), 6353-6365, 1999
391999
Solutions of the modified chiral model in (2+ 1) dimensions
T Ioannidou, WJ Zakrzewski
Journal of Mathematical Physics 39 (5), 2693-2701, 1998
361998
Monopoles and harmonic maps
T Ioannidou, PM Sutcliffe
Journal of Mathematical Physics 40 (11), 5440-5455, 1999
251999
Spinors, strings, integrable models, and decomposed Yang-Mills theory
T Ioannidou, Y Jiang, AJ Niemi
Physical Review D 90 (2), 025012, 2014
202014
Non-Bogomol’nyi SU (N) BPS monopoles
T Ioannidou, PM Sutcliffe
Physical Review D 60 (10), 105009, 1999
201999
Wormholes immersed in rotating matter
C Hoffmann, T Ioannidou, S Kahlen, B Kleihaus, J Kunz
Physics Letters B 778, 161-166, 2018
172018
Spontaneous symmetry breaking in wormholes spacetimes with matter
C Hoffmann, T Ioannidou, S Kahlen, B Kleihaus, J Kunz
Physical Review D 95 (8), 084010, 2017
172017
The inverse spectral theory for the Ward equation and for the 2+ 1 chiral model
AS Fokas, TA Ioannidou
arXiv preprint hep-th/9806035, 1998
17*1998
Conserved quantities for integrable chiral equations in 2+ 1 dimensions
T Ioannidou, RS Ward
Physics Letters A 208 (3), 209-213, 1995
171995
Symmetric and asymmetric wormholes immersed in rotating matter
C Hoffmann, T Ioannidou, S Kahlen, B Kleihaus, J Kunz
Physical Review D 97 (12), 124019, 2018
162018
Platonic gravitating skyrmions
T Ioannidou, B Kleihaus, J Kunz
Physics Letters B 635 (2-3), 161-167, 2006
162006
Universality in a class of Q-ball solutions: An analytic approach
TA Ioannidou, A Kouiroukidis, ND Vlachos
Journal of mathematical physics 46 (4), 2005
162005
Low energy states in the SU (N) Skyrme models
T Ioannidou, B Piette, WJ Zakrzewski
arXiv preprint hep-th/9811071, 1998
161998
Wormholes threaded by chiral fields
E Charalampidis, T Ioannidou, B Kleihaus, J Kunz
Physical Review D 87 (8), 084069, 2013
142013
Energy-charge dependence for Q-balls
TA Ioannidou, VB Kopeliovich, ND Vlachos
Nuclear Physics B 660 (1-2), 156-168, 2003
142003
Approximate analytical solutions of the baby Skyrme model
TA Ioannidou, VB Kopeliovich, WJ Zakrzewski
Journal of Experimental and Theoretical Physics 95, 572-580, 2002
132002
Soliton dynamics in a novel discrete O (3) sigma model in (2+ 1) dimensions
T Ioannidou
Nonlinearity 10 (5), 1357, 1997
131997
The system can't perform the operation now. Try again later.
Articles 1–20